Stochastic Bounds for Partially Generated Markov Chains: An Algebraic Approach

Ana Busic, Jean-Michel Fourneau. Stochastic Bounds for Partially Generated Markov Chains: An Algebraic Approach. In Nigel Thomas, Carlos Juiz, editors, Computer Performance Engineering, 5th European Performance Engineering Workshop, EPEW 2008, Palma de Mallorca, Spain, September 24-25, 2008. Proceedings. Volume 5261 of Lecture Notes in Computer Science, pages 227-241, Springer, 2008. [doi]

Abstract

Abstract is missing.